Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2006 | 2002 | 2001 | 2000 | 1999
Number of items: 7.

2006

Pop, P.C. and Kern, W. and Still, G.J. (2006) A new relaxation method for the generalized minimum spanning tree problem. European Journal of Operational Research, 170 (3). pp. 900-908. ISSN 0377-2217

2002

Pop, Petrica Claudiu (2002) The generalized minimum spanning tree problem. thesis.

2001

Pop, P.C. (2001) The generalized minimum spanning tree polytope and related polytopes. [Report]

Pop, P.C. and Kern, W. and Still, G. and Faigle, U. (2001) Relaxation methods for the Generalized Minimum Spanning Tree Problem. In: 1st Cologne-Twente Workshop on Graphs and Combinatorial Optimization. Electronic Notes in Discrete Mathematics, 8 . Elsevier, pp. 76-79.

Pop, P.C. and Kern, W. and Still, G.J. (2001) An approximation algorithm for the generalized minimum spanning tree problem with bounded cluster size. [Report]

2000

Pop, P.C. and Kern, W. and Still, G.J. (2000) The generalized minimum spanning tree problem. [Report]

1999

Pop, P.C. and Still, G.J. (1999) An easy way to obtain strong duality results in linear, linear semidefinite and linear semi-infinite programming. [Report]

This list was generated on Thu Oct 23 05:11:07 2014 CEST.